# SDR UALA2012073004118

- Difficulty date: July 30, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 88,847 hours, 14,221 cycles
- Engine: Pwa PW4060
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 6227998003
- Part serial: 549
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST RT UPPER CRT, RTFL.  RIGHT UPPER CRT DEAD.  REPLACED FIRST OFFICERS EADI IAW AMM.
